RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 26, Issue 1  


Editorial
3
A boundary-value problem for linear and quasi-linear parabolic equations. I
O. A. Ladyzhenskaya, N. N. Ural'tseva
5
Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems
I. S. Kats
53
On an interpolation problem
M. A. Evgrafov
79
On the optimal net and best cross-section of a set in a normed space
A. L. Garkavi
87
On bounded homogeneous domains in an $n$-dimensional complex space
I. I. Pyatetskii-Shapiro
107
Continuity and differentiability with respect to congruent sets
G. Kh. Sindalovskii
125
On approximation by Laguerre polynomials in a complex region
V. V. Ryndina
143
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019